# SDR SWAA2024030753801

- Difficulty date: February 19, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 51,481 hours, 31,307 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Part number: UNKNOWN
- Condition: Cracked
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK DOOR POST COVER ASSY IS CRACKED<[01] REMOVED AND REPLACED FLIGHT DECK DOOR POST END COVER ASSY IN REF SRM-51-40-02-0G-0;[02] CORRECTION: REMOVED AND REPLACED FLIGHT DECK DOOR POST END COVER ASSY IN REF SRM-51-40-02-0G-0 AND IPC 52-51-51-12;[03] VERIFIED STEP 2
